Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe itching on the legs since few months due to allergy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User : 24 years old and have had sever itching on my legs for months now.ive noticed tiny black specks on them too.and when i shave the black specks are in with my hair on the razor
Doctor :   hi
User :   hello
Doctor :   do u have any itching ?
Doctor :   have u appled any medications ?
Doctor :   are u there ?
User :   yes
User :   ive tried only anti itch.lotions,etc
Doctor :   how long have you had this problem ?
User :   gosh 7 months.and i havent been to a dr
User :   no one else in the house has it but me
Doctor :   it could be due to ether atopic dermtitis or an allergy
Doctor :   you need to get examined to know why u have it in the first place
User :   yes i do
Doctor :   you need to get your foot ware examined and also change socks regularly
Doctor :   as the sweat in the socks can cause itching
User :   its all over my legs
User :   and what about the black specks
Doctor :   the black specks could be due to chronic itching
Doctor :   you need to get examined and get the skin tested
User :   i was starting to be paranoid about having mites.eeww
Doctor :   no
Doctor :   mites or scabies can cause a rash, with severe itching only at nights
User :   itching gets worse at night
Doctor :   and the location of the rash is in the hands mostly
User :   do you reccommend and thing to releive the itching?
Doctor :   you can try hydrocortisone cream for the itching
Doctor :   or oral zyrtec onxce daily
User :   ok thankyou
Doctor :   these medications can help up to an extent
User :   ya.its miserable
Doctor :   you are welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor